Avram Sidi

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

12EEAvram Sidi: Methods for Acceleration of Convergence (Extrapolation) of Vector Sequences. Wiley Encyclopedia of Computer Science and Engineering 2008
11EEAvram Sidi: A de Montessus type convergence study of a least-squares vector-valued rational interpolation procedure. Journal of Approximation Theory 155(2): 75-96 (2008)
10EEAvram Sidi: A Novel Class of Symmetric and Nonsymmetric Periodizing Variable Transformations for Numerical Integration. J. Sci. Comput. 31(3): 391-417 (2007)
9EEAvram Sidi: Numerical integration over smooth surfaces in R3 via class Sm variable transformations. Part II: Singular integrands. Applied Mathematics and Computation 181(1): 291-309 (2006)
8EEAvram Sidi: Algebraic properties of some new vector-valued rational interpolants. Journal of Approximation Theory 141(2): 142-161 (2006)
7EEAvram Sidi: Numerical integration over smooth surfaces in R3 via class Sm variable transformations. Part I: Smooth integrands. Applied Mathematics and Computation 171(1): 646-674 (2005)
6EEAvram Sidi: Application of Extrapolation Methods to Numerical Solution of Fredholm Integral Equations Related to Boundary Value Problems. International Conference on Computational Science 2004: 402-409
5EEAvram Sidi: A new approach to vector-valued rational interpolation. Journal of Approximation Theory 130(2): 179-189 (2004)
4 Avram Sidi: A convergence and stability study of the iterated Lubkin transformation and the Theta-algorithm. Math. Comput. 72(241): 419-433 (2003)
3 Avram Sidi: New convergence results on the generalized Richardson extrapolation process GREP for logarithmic sequences. Math. Comput. 71(240): 1569-1596 (2002)
2 Avram Sidi: Extrapolation methods and derivatives of limits of sequences. Math. Comput. 69(229): 305-323 (2000)
1EEAvram Sidi, Moshe Israeli: Quadrature methods for periodic singular and weakly singular Fredholm integral equations. J. Sci. Comput. 3(2): 201-231 (1988)

Coauthor Index

1Moshe Israeli [1]

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)